# SDR AALA202402230831

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 62,859 hours, 31,711 cycles
- Engine: Cfmint CFM565B62P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 8457
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 502,393 hours, 501,188 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FUEL FILTER CLOG ECAM DURING DESCENT. LASTED APPROXIMATELY 3 SECONDS THEN SELF CLEARED. REPLACED ENGINE 1 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.
